# SDR 2A6R2024090571902

- Difficulty date: September 5, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N135HN
- Make and model: Bolkms BK117C2
- Aircraft serial: 9847
- Aircraft time: 3,219 hours, 7,500 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145M250010
- Condition: Corroded
- Location: Zone 100
- Part time: 3,219 hours, 7,500 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 800 HOUR INSPECTION, CORROSION WAS DISCOVERED ON FWD FLOOR PALLET (PN 145M-2500-10 AND AFT FLOOR PALLET (PN 145M-2500-11). THE CORRODED AREA  REPAIRED BY BLENDING AS PER METRO NTO# 9847-270824 DATED 08/27/2024. THE LUGS ARE NO LONGER SERVICEABLE AND ARE MARKED AS INOP. REPAIRED FLOOR OVERLAYS PN 145M-2500-10 AND -11 IAW AIR METHODS ENGINEERING AUTHORIZATION 32-5300-EA-4878 PART 1 REV. - DATED 03 SEP 2024. PART 2 OF ENGINEERING AUTHORIZATION 32-5300-EA-4878 REQUIRES RECURRENT VISUAL INSPECTION EVERY 30 FH UNTIL PART 3 IS ACCOMPLISHED MY REPLACING THE DAMAGED FLOOR PALLETS OR BY 17 JANUARY 2025.2A6
